# SDR VNAA202401040022

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH67034126
- Condition: Nicked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON CUTOUT STRCTURE OF CENTER BAGGAGE BAY DOORS, FS=519.64 BTW STRG 20L-21L AND FS=661.00 BTW STGR23L-STGR24L   CUTOUT STRCTURE OF CENTER BAGGAGE BAY DOORS, FS=519.64 BTW STRG 20L-21L AND FS=661.00 BTW STGR23L-STGR24L WAS REPAIRED PER REO 690-53-31-797 REV. --
